# SDR DU4R2006359

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001   N/R 21634 - LT IB FORE FLAP UPPER SIDE HAS DISBOND AFT OF CENTER ACCESS PANEL.  CUT OUT DISBONDED UPPER SKIN AND HONEYCOMB. FABRICATED AND BONDED DOUBLERS 13-5/8" X 11" AND 12-1/2" X 11-1/4"  AND 9-1/4" X 8? X 5" X 5" X 5" FROM 2024-T3 .016 AND AND 2 EA. HONEYCOMB REPAIRS 9-1/4" X 5" X 5" X 5" X 8" FROM BMS4-4 IAW B727 SRM 57-50-2 PG. 5, 51-40-20 PG. 15, 22, 23, 44 - 47, 53-57, 59, 62 AND 51-40-23 PG. 1-8.
